Aa
A
A
Close
Avatar_universal
Bisan-vitamin d and immunosuppression
This article raises questions about vitamin d deficiency.

http://www.sciencedaily.com/releases/2008/01/080125223302.htm
Discussion is closed
Cancel
2 Answers
Page 1 of 1
1183618_tn?1277368706
Wow phyllis, GREAT article.

Quote:
We have found that vitamin D supplementation, even at levels many consider desirable, interferes with recovery in these patients."

Yes I agree ,high doses of vitamin D made my Adrenal worse,Caused Mag deficiency, I didn't listen to my endo and reduced my doses last month I just take 1000 IU,and 250Mg of Mag.

Discussion is closed
Cancel
Avatar_universal
Good to hear from you and it appears we're on the same track. As you know, the high doses of D caused problems for me too. The endo has advised me to take 2000 IUs a day + the 400 in my multivitamin. Actually I'm taking around 2400-3400. Yeah, I thought that article interjected a good cautionary note into the vitamin D megadosing trend. However, my levels are still way too low and I'm hoping they go up -- slowly -- with lower doses.
Discussion is closed
Cancel
You must join this user group in order to participate in this discussion.
A
A
Recent Activity
Avatar_f_tn
Blank
ToriRoche1238 commented on 14 Weeks Into Treatme...
7 hrs ago
Avatar_f_tn
Blank
KateinCal commented on 14 Weeks Into Treatme...
14 hrs ago
Avatar_f_tn
Blank
Recovery from VDD
Feb 09 by KateinCal